MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) SEE H.10; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. (BROKEN BOW) SEE H.10; BLOOD SPECIMEN COLLECTION DEVICE
Model Number 368587
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device brand name: bd vacutainer® sodium fluoride 10mg potassium oxalate 8 mg (fx) blood collection tubes.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd vacutainer® sodium fluoride 10mg potassium oxalate 8 mg (fx) blood collection tube experienced difficulty moving the stopper during use.The following information was provided by the initial reporter: material no.368587, batch no.9095806.It was reported that a sample had failed the second stopper pullout test.I¿ve been managing some product testing and discovered a sample that had failed the second stopper pullout test.The samples are required to record a 2nd stopper pullout force of above 0.7lb, but this sample only recorded a pullout force of 0.155lb.Tube type: sodium fluoride 13x75mm, 4ml draw volume.Catalog number: 368587.Lot number: 9095806.
 
Additional Manufacturer Narrative
H.6.Investigation summary the samples were evaluated and the customer's indicated failure mode for stopper pullout with the incident lot was not observed.Additionally, retention samples were selected from bd inventory for evaluation/testing and upon completion, no issues were observed relating to stopper pullout as all samples met specifications.A review of the device history record was completed for the incident lot and, based on this review, all product specifications and requirements for lot release were met; there were no related quality non-conformances during manufacturing of the product.
 
Event or Problem Description
It was reported that the bd vacutainer® sodium fluoride 10mg potassium oxalate 8 mg (fx) blood collection tube experienced difficulty moving the stopper during use.The following information was provided by the initial reporter: material no.368587, batch no.9095806.It was reported that a sample had failed the second stopper pullout test.I¿ve been managing some product testing and discovered a sample that had failed the second stopper pullout test.The samples are required to record a 2nd stopper pullout force of above 0.7lb, but this sample only recorded a pullout force of 0.155lb.Tube type: sodium fluoride 13x75mm, 4ml draw volume catalog number: 368587 and lot number: 9095806.

Brand Name
SEE H.10
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
MDR Report Key9527829
Report Number1917413-2019-02575
Device Sequence Number2884252
Product Code JKA
UDI-Device Identifier50382903685870
UDI-Public50382903685870
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K901449
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2020
Device Model Number368587
Device Catalogue Number368587
Device Lot Number9095806
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2019
Initial Date Received by Manufacturer 12/10/2019
Supplement Date Received by Manufacturer12/10/2019
Initial Report FDA Received Date12/27/2019
Supplement Report FDA Received Date03/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;